# SDR DALA2017012300578

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, WEAR ON LT AND RT OUTER SKIN BTW YV=256 AND YV=221 AT VERTICAL STABILIZER REMOVABLE TIP FAIRING. AREAS WERE BLEND OUT PER SRM 55-01 FIG 1 AND MEASURED WITH ULTRASONIC TEST PER NDT SPM 04-00-07 FIG3 SHEET 2, AS FOLLOW: UPPER RT SKIN, ORIGINAL THICKNESS IS 0.050" AND MINIMUM REMAINING IS 0.042" THEREFORE ITS WITHIN LIMITS AND THE OTHERS SKINS,(RT LOWER, LT LOWER, AND LT UPPER) DUE TO EXCESSIVE DAMAGE ARE OUT OF LIMITS, BECAUSE ORIGINAL THICKNESS IS 0.050" AND MINIMUM REMAINING IS 0.020"ON RT LOWER SKIN, 0.029"ON LT UPPER SKIN AND 0.005"ON LT LOWER SKIN. PER SRM 55-01 FIG 1. SKINS OUT OF LIMITS WERE REPLACED PER ER/A 551728-14MA REV ORIGINAL, DWG:5912166 REV.
